Journal of Applied Mathematics

Invariants for Weighted Digraphs under One-Sided State Splittings

Sheng Chen, Xiaomei Chen, and Chao Xia

Full-text: Open access

Abstract

Using Matrix-Forest theorem and Matrix-Tree theorem, we present some invariants for weighted digraphs under state in-splittings or out-splittings.

Article information

Source
J. Appl. Math., Volume 2013 (2013), Article ID 823769, 5 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394807956

Digital Object Identifier
doi:10.1155/2013/823769

Mathematical Reviews number (MathSciNet)
MR3049431

Zentralblatt MATH identifier
1264.05054

Citation

Chen, Sheng; Chen, Xiaomei; Xia, Chao. Invariants for Weighted Digraphs under One-Sided State Splittings. J. Appl. Math. 2013 (2013), Article ID 823769, 5 pages. doi:10.1155/2013/823769. https://projecteuclid.org/euclid.jam/1394807956


Export citation